# SDR ASAA2023070143826

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 58,859 hours, 17,344 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PRESSURIZATION PANEL "ALTN" & "AUTO FAIL" ILLUMINATED. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-31 TASK 801. OPS NORMAL LIGHT EXTINGUISHED.
